| Model Number |
CP-425 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
02/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a procedure, after closing the abdominal wall using a vacuum-assisted closure system and preparing to clean and dress the wound, the suture broke even though it was not under tension.Two more sutures were required to resolve the issue, and the surgical time was extended.The patient was currently in the intensive care unit and stable, although the patient¿s skin was very delicate due to multiple procedures.
Additional Manufacturer Narrative
Correction: b2, h6 (added f11) new information has been received pertaining to the event.This event has been reassessed and the reportability has been determined to be a malfunction.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3 new information has been received pertaining to the event.This event has been reassessed and the reportability has been determined to be a serious injury.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a procedure, after closing the abdominal wall using a vacuum-assisted closure system and preparing to clean and dress the wound, the suture broke even though it was not under tension.Two more sutures were required to resolve the issue, and the surgical time was extended more than 30 minutes.The patient was currently in the intensive care unit and stable, although the patient¿s skin was very delicate due to multiple procedures.The issue led to prolong patient hospitalization.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.A video was also provided.Visual inspection noted that a blue suture was broken.A suture, a retainer and breather pouch were shown.The suture was tied in a knot and was broken.It was reported that the suture broke even though it was not under tension.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.